# SDR AALA20161110003

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 63,689 hours, 8,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D02742
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW 52-11-20.  OPERATIONAL CHECKED GOOD.
